Unavoidable set : extension and reduction
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Volume 33 (1999) no. 3, pp. 213-225.
@article{ITA_1999__33_3_213_0,
     author = {Phan Trung Huy and Nguyen Huong Lam},
     title = {Unavoidable set : extension and reduction},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     pages = {213--225},
     publisher = {EDP-Sciences},
     volume = {33},
     number = {3},
     year = {1999},
     mrnumber = {1728424},
     zbl = {0941.68104},
     language = {en},
     url = {http://archive.numdam.org/item/ITA_1999__33_3_213_0/}
}
TY  - JOUR
AU  - Phan Trung Huy
AU  - Nguyen Huong Lam
TI  - Unavoidable set : extension and reduction
JO  - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
PY  - 1999
SP  - 213
EP  - 225
VL  - 33
IS  - 3
PB  - EDP-Sciences
UR  - http://archive.numdam.org/item/ITA_1999__33_3_213_0/
LA  - en
ID  - ITA_1999__33_3_213_0
ER  - 
%0 Journal Article
%A Phan Trung Huy
%A Nguyen Huong Lam
%T Unavoidable set : extension and reduction
%J RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
%D 1999
%P 213-225
%V 33
%N 3
%I EDP-Sciences
%U http://archive.numdam.org/item/ITA_1999__33_3_213_0/
%G en
%F ITA_1999__33_3_213_0
Phan Trung Huy; Nguyen Huong Lam. Unavoidable set : extension and reduction. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Volume 33 (1999) no. 3, pp. 213-225. http://archive.numdam.org/item/ITA_1999__33_3_213_0/

[1] M.-P. Schützenberger, On the Synchronizing Properties of Certain Prefix Codes. Inform. and Control 7 (1964) 23-36. | MR | Zbl

[2] A. V. Aho and M. J. Corasick, Efficient String Machines, an Aid to Bibliographic Research. Comm. ACM 18 (1975) 333-340. | MR | Zbl

[3] A. Ehrenfeucht, D. Haussler and G. Rozengerg, On Regularity of Context-free Languages. Theoret Comput. Sci. 27 (1983) 311-332. | MR | Zbl

[4] Ch. Choffrut and K. Culik Ii, On Extendibility of Unavoidable Sets. Discrete Appl. Math. 9 (1984) 125-137. | MR | Zbl

[5] L. Rosaz, Inventories of Unavoidable Languages and the Word-Extension Conjecture, to appear. | MR | Zbl